# SDR AALA2019042299002

- Difficulty date: April 18, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 73,635 hours, 28,190 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUMES SMELL IN AIRCRAFT. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001. FOUND APU TO BE THE SOURCE OF ODOR.  MAINTENANCE REPORTS THAT WHILE PERFORMING J/C 26L00021002 FOUND TURBINE CAVITY OIL LINES LEAKING, INSTALL NEW O-RINGS IAW AMM 49-91-00, FOUND OIL PRESSURE SWITCH PLUMBING AT ADAPTER LEAKING, REPLACED O-RING IAW AMM 49-91-00. PERFORM COMPARTMENT WASH AND APU WASH. NO LEAKS.
